# SDR UPS203392

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Bs 1243-1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND FUSELAGE SKIN GOUGED AND CORRODED BS 1243 TO 1342 BETWEEN STRINGERS 10R AND 14R.  INSTALLED FABRICATED PARTS IAW SRM 63-30-2, 51-30-2.
